# SDR AALA2019101859021

- Difficulty date: October 14, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 53,053 hours, 31,766 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D3231025400000
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND HYD FLUID IN FUEL RT WING TANKS WHILE TROUBLESHOOTING GREEN HYD LOW QYT WITH 4 SERVICES IN TWO DAYS, FOUND NO EXTERNAL HYD LEAKS. PERFORMED LEAK CHECK OF GREEN SYSTEM HYDRAULIC LINES IN R/H WING SURGE TANK. NO LEAKS FOUND. RT WING FUEL SAMPLE PRODUCED TRACE AMOUNTS OF WATER ONLY. MAINTENANCE FOUND NOSE GEAR CLOSURE LINE LEAKING. REMOVED AND REPLACED CONTAMINATED INSULATION AND REPLACED HYD LINE AND RE-INSTALLED ALL FWD CARGO PANELS AND FLOORING OPS LEAK CHECKS GOOD IAW AMM'S 25-54-11, 32-31-00 AARD 21-21-00, EA 299349.
